Volume 10, Issue 4
Author Index to Volume 10

Numer. Math. Theor. Meth. Appl. 10 (2017), pp. 941-942

Published online: 2017-11

Preview Purchase PDF 74 3267
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-10-941, author = {}, title = {Author Index to Volume 10}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2017}, volume = {10}, number = {4}, pages = {941--942}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/10463.html} }
TY - JOUR T1 - Author Index to Volume 10 JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 941 EP - 942 PY - 2017 DA - 2017/11 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nmtma/10463.html KW - AB -
. (1970). Author Index to Volume 10. Numerical Mathematics: Theory, Methods and Applications. 10 (4). 941-942. doi:
Copy to clipboard
The citation has been copied to your clipboard